MathSciNet Relay Station
MathSciNet bibliographic data
MR1278186 (95a:65165) 65M60 (35Q53 76B15 76B25 76M10)
Gardner, L. R. T.; Gardner, G. A.; Geyikli, T. The boundary forced MKdV equation. J. Comput. Phys. 113 (1994), no. 1, 5–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement